# SDR AALA202512309359

- Difficulty date: December 19, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737
- Aircraft serial: 31265
- Aircraft time: 24,657 hours, 10,813 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT-HAND FORWARD OVERWING ESCAPE HATCH CUTOUT AFT UPPER STOP BOLT LOOSE. MAINTENANCE TIGHTENED THE STOP BOLT PER AMM 52-22-00.
